The Student Room Group

Struggling with self-pleasure

I can't orgasm. AFAB teen. Any advice???
Are you getting any pleasure at all?
Are you relaxing rather than stressing out?
Are you doing it yourself or is this from someone else?
Reply 2
It feels good at first, but then, nothing. Penetrative vibrators don't feel like anything, and my nipples aren't sensitive at all.
I'm trying to relax, but chronic anxiety gets in the way.
It's for me, I'm not sexually active.
Reply 3
Are you on any medication?
Reply 4
Original post by Apachecow
Are you on any medication?

Yes, some anti-anxiety and anti-depressants. I know they can get in the way of orgasm, but I've never heard anything about them limiting pleasure.
Reply 5
Original post by MinnieMin49
Yes, some anti-anxiety and anti-depressants. I know they can get in the way of orgasm, but I've never heard anything about them limiting pleasure.

I suspect that is your problem.
Reply 6
Original post by Apachecow
I suspect that is your problem.

The medicines?
Reply 7
Original post by MinnieMin49
The medicines?

Yes. Not sure I have a solution. Different meds?
Reply 8
I'll try it!
Reply 9
Original post by MinnieMin49
I can't orgasm. AFAB teen. Any advice???

It’s not publicised as much as it should be, but the most common medication to inhibit the engorgement of erectile tissue in both sexes, is decongestants such as Sudafed, & even certain anti-histamines. When a patient complains of priapism, which is the painful & persistent erection of the penis or clitoris, a Sudafed tablet is administered & these organs then normally soften within 20 minutes or so.
Many people take a decongestant before having sex, usually to keep their nasal passages clear when giving oral sex. This often results in erectile dysfunction on the part of the male, and a lack of sexual response by the female. Unfortunately there are not many other ways to clear your airways that are quite as quick or convenient.

Quick Reply